CaltechAUTHORS
  A Caltech Library Service

On the convergence of successive approximations in the theory of ordinary differential equations

Luxemburg, W. A. J. (1958) On the convergence of successive approximations in the theory of ordinary differential equations. Canadian Mathematical Bulletin, 1 (1). pp. 9-20. ISSN 0008-4395. https://resolver.caltech.edu/CaltechAUTHORS:20181009-150532893

[img] PDF - Published Version
See Usage Policy.

831Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181009-150532893

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.4153/CMB-1958-003-5DOIArticle
Additional Information:© Canadian Mathematical Society, 1958. Open Access. (received Oct. 21, 1957)
Issue or Number:1
Record Number:CaltechAUTHORS:20181009-150532893
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181009-150532893
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90214
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:10 Oct 2018 17:41
Last Modified:03 Oct 2019 20:23

Repository Staff Only: item control page